| Model Number |
CCWET0 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(6).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implantation procedure, the iol was dislocated.There was a planned explant.Additional information has been requested.